|ITEM METADATA RECORD
|Title: ||Discrete chaotic calculus and covariance identities|
|Authors: ||Privault, N ×|
Schoutens, Wim #
|Issue Date: ||2002 |
|Publisher: ||Gordon and Breach Science Publishers|
|Series Title: ||Stochastics and Stochastics Reports vol:72 issue:3-4 pages:289-315|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Statistics Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.